Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the decomposition of modules


Author: Andreas Dress
Journal: Bull. Amer. Math. Soc. 75 (1969), 984-986
DOI: https://doi.org/10.1090/S0002-9904-1969-12326-8
MathSciNet review: 0244227
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, K-theory and stable algebra, Inst. Hautes Études Sci. Publ. Math. 22 (1964), 5-60. MR 174604
  • 2. H. Jacobinski, Über die Geschlechter von Gittern über Ordnungen, J. Reine Angew. Math. 230 (1968), 29-39. MR 229676
  • 3. H. Jacobinski, Decomposition of lattices, Acta Math. 121 (1968), 1-29. MR 251063
  • 4. J-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubreil, M. L. Dubreil-Jacotin et C. Pesot, 1957/58, Fasc. 2, Exposé 23, Secrétariat mathématique, Paris, 1958. MR 177011


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12326-8

American Mathematical Society